# SDR 98ZZZX2884

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PR
- Make and model: Bell 407
- Aircraft serial: 53232
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 206340301103
- Condition: Leaking
- Location: Rotor Brake
- Part time: 189 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE LEAKING.  NO TECHNICAL DATA TO REPAIR.
